| Model Number |
E0502-1 |
| Medical Device Problem Codes |
Device Alarm System (1012); Connection Problem (2900); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
05/16/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10 concomitant products: e2505-10fr, e2505-10fr 15cm disp f/s suct coag x25 (lot#:s22he015), vlft10gen, vlft10gen ft series energy platformx1 (serial#:unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during tonsillectomy procedure, the suction coagulation device was connected to universal adapter but failed to produce coagulation therapy and alarming occurred.The device was repositioned but it was still the same.A new package was opened and connected it to the adapter but it also did not work.It was then held by a staff member without the adapter to the monopolar port, which resolved the issue.The patient was readmitted five days post-op for additional surgery to resolved tonsil hemorrhage.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that the suction coagulation device was connected to universal adapter but failed to produce coagulation therapy and alarming occurred.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.